Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

65 Publications


2019 | Journal Article | IST-REx-ID: 6488   OA
Cipolloni G, Erdös L. 2019. Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices. Random Matrices: Theory and Application.
View | DOI | Download (ext.) | arXiv
 

2019 | Thesis | IST-REx-ID: 6179
Schröder DJ. 2019. From Dyson to Pearcey: Universal statistics in random matrix theory, IST Austria, 375p.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6511   OA
Bao Z, Erdös L, Schnelli K. 2019. Local single ring theorem on optimal scale. Annals of Probability. 47(3), 1270–1334.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 405   OA
Virosztek D. 2019. Jointly convex quantum Jensen divergences. Linear Algebra and Its Applications. 576, 67–78.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6086   OA
Sadel C, Xu D. 2019. Singular analytic linear cocycles with negative infinite Lyapunov exponents. Ergodic Theory and Dynamical Systems. 39(4), 1082–1098.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6240   OA
Alt J, Erdös L, Krüger TH, Nemish Y. 2019. Location of the spectrum of Kronecker random matrices. Annales de l’institut Henri Poincare. 55(2), 661–696.
View | Files available | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6182   OA
Erdös L, Krüger TH, Schröder DJ. 2019. Random matrices with slow correlation decay. Forum of Mathematics, Sigma. 7, e8.
View | Files available | DOI | arXiv
 

2019 | Conference Paper | IST-REx-ID: 7035   OA
Geher GP, Titkos T, Virosztek D. 2019. Dirac masses and isometric rigidity. Kyoto RIMS Kôkyûroku. Research on isometries as preserver problems and related topics vol. 2125. 34–41.
View | Download (ext.)
 

2019 | Journal Article | IST-REx-ID: 6843   OA
Gehér GP, Titkos T, Virosztek D. On isometric embeddings of Wasserstein spaces – the discrete case. Journal of Mathematical Analysis and Applications. 480(2).
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 72   OA
Ferrari P, Ghosal P, Nejjar P. 2019. Limit law of a second class particle in TASEP with non-random initial condition. Annales de l’institut Henri Poincare (B) Probability and Statistics. 55(3), 1203–1225.
View | DOI | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 181   OA
Erdös L, Krüger TH, Renfrew DT. 2018. Power law decay for systems of randomly coupled differential equations. SIAM Journal on Mathematical Analysis. 50(3), 3271–3290.
View | DOI | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 566   OA
Alt J, Erdös L, Krüger TH. 2018. Local inhomogeneous circular law. Annals Applied Probability . 28(1), 148–203.
View | Files available | DOI | Download (ext.) | arXiv
 

2018 | Preprint | IST-REx-ID: 6185   OA
Erdös L, Krüger TH, Schröder DJ. Cusp universality for random matrices I: Local law and the complex hermitian case. arXiv.
View | Files available | Download (ext.) | arXiv
 

2018 | Thesis | IST-REx-ID: 149
Alt J. 2018. Dyson equation and eigenvalue statistics of random matrices, IST Austria, 456p.
View | Files available | DOI
 

2018 | Preprint | IST-REx-ID: 6186   OA
Cipolloni G, Erdös L, Krüger TH, Schröder DJ. Cusp universality for random matrices II: The real symmetric case. arXiv.
View | Files available | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 284   OA
Virosztek D. 2018. Maps on probability measures preserving certain distances - a survey and some new results. Acta Scientiarum Mathematicarum (Szeged). 84(1–2), 65–80.
View | DOI | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 556   OA
Betea D, Bouttier J, Nejjar P, Vuletic M. 2018. The free boundary Schur process and applications. Annales Henri Poincare. 19(12), 3663–3742.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 1012
Erdös L, Schröder DJ. 2018. Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues. International Mathematics Research Notices. 2018(10), 3255–3298.
View | Files available | DOI | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 690   OA
Lee J, Schnelli K. 2018. Local law and Tracy–Widom limit for sparse random matrices. Probability Theory and Related Fields. 171(1–2).
View | DOI | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 70   OA
Nejjar P. 2018. Transition to shocks in TASEP and decoupling of last passage times. Latin American Journal of Probability and Mathematical Statistics. 15(2), 1311–1334.
View | Files available | DOI | arXiv
 

2018 | Journal Article | IST-REx-ID: 429   OA
Ajanki OH, Erdös L, Krüger TH. 2018. Stability of the matrix Dyson equation and random matrices with correlations. Probability Theory and Related Fields.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 5971   OA
Erdös L, Mühlbacher P. 2018. Bounds on the norm of Wigner-type random matrices. Random matrices: Theory and applications.
View | DOI | Download (ext.) | arXiv
 

2018 | Preprint | IST-REx-ID: 6183   OA
Alt J, Erdös L, Krüger TH. The Dyson equation with linear self-energy: Spectral bands, edges and  cusps. arXiv:1804.07752.
View | Files available | Download (ext.) | arXiv
 

2018 | Preprint | IST-REx-ID: 6184   OA
Alt J, Erdös L, Krüger TH, Schröder DJ. Correlated random matrices: Band rigidity and edge universality. arXiv:1804.07744.
View | Files available | Download (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 1010
Alt J, Erdös L, Krüger TH. 2017. Local law for random Gram matrices. Electronic Journal of Probability. 22, 25.
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 1337   OA
Ajanki OH, Erdös L, Krüger TH. 2017. Universality for general Wigner-type matrices. Probability Theory and Related Fields. 169(3–4), 667–727.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1023   OA
Nemish Y. 2017. Local law for the product of independent non-Hermitian random matrices with independent entries. Electronic Journal of Probability. 22.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1528   OA
Bao Z, Erdös L. 2017. Delocalization for a class of random block band matrices. Probability Theory and Related Fields. 167(3–4), 673–776.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 447   OA
Ferrari P, Nejjar P. 2017. Fluctuations of the competition interface in presence of shocks. Revista Latino-Americana de Probabilidade e Estatística. 9, 299–325.
View | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 550   OA
Alt J. 2017. Singularities of the density of states of random Gram matrices. Electronic Communications in Probability. 22, 63.
View | Files available | DOI
 

2017 | Book | IST-REx-ID: 567
Erdös L, Yau H. 2017. A dynamical approach to random matrix theory, American Mathematical Society, 226p.
View
 

2017 | Journal Article | IST-REx-ID: 721   OA
Ajanki OH, Krüger TH, Erdös L. 2017. Singularities of solutions to quadratic vector equations on the complex upper half plane. Communications on Pure and Applied Mathematics. 70(9), 1672–1705.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 733   OA
Bao Z, Erdös L, Schnelli K. 2017. Convergence rate for spectral distribution of addition of random matrices. Advances in Mathematics. 319, 251–291.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 1207   OA
Bao Z, Erdös L, Schnelli K. 2017. Local law of addition of random matrices on optimal scale. Communications in Mathematical Physics. 349(3), 947–990.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1144
Erdös L, Schröder DJ. 2017. Fluctuations of functions of Wigner matrices. Electronic Communications in Probability. 21, 86.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 615   OA
Erdös L, Schnelli K. 2017. Universality for random matrix flows with time dependent density. Annales de l’institut Henri Poincare (B) Probability and Statistics. 53(4), 1606–1656.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 483   OA
Bourgade P, Erdös L, Yau H, Yin J. 2017. Universality for a class of random band matrices. Advances in Theoretical and Mathematical Physics. 21(3), 739–800.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1434   OA
Bao Z, Erdös L, Schnelli K. 2016. Local stability of the free additive convolution. Journal of Functional Analysis. 271(3), 672–719.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1489   OA
Ajanki OH, Erdös L, Krüger TH. 2016. Local spectral statistics of Gaussian matrices with correlated entries. Journal of Statistical Physics. 163(2), 280–302.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1219   OA
Lee J, Schnelli K, Stetler B, Yau H. 2016. Bulk universality for deformed wigner matrices. Annals of Probability. 44(3), 2349–2425.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1257   OA
Sadel C, Virág B. 2016. A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes. Communications in Mathematical Physics. 343(3), 881–919.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1157   OA
Lee J, Schnelli K. 2016. Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population. Annals of Applied Probability. 26(6), 3786–3839.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1223   OA
Froese R, Lee D, Sadel C, Spitzer W, Stolz G. 2016. Localization for transversally periodic random potentials on binary trees. Journal of Spectral Theory. 6(3), 557–600.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1280   OA
Bourgade P, Erdös L, Yau H, Yin J. 2016. Fixed energy universality for generalized wigner matrices. Communications on Pure and Applied Mathematics. 69(10), 1815–1881.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1608   OA
Sadel C. 2016. Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel. Annales Henri Poincare. 17(7), 1631–1675.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1881   OA
Lee J, Schnelli K. 2016. Extremal eigenvalues and eigenvectors of deformed Wigner matrices. Probability Theory and Related Fields. 164(1–2), 165–241.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1508   OA
Erdös L, Yau H. 2015. Gap universality of generalized Wigner and β ensembles. Journal of the European Mathematical Society. 17(8), 1927–2036.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1585
Bao Z, Pan G, Zhou W. 2015. Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices. IEEE Transactions on Information Theory. 61(6), 3413–3426.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 1674   OA
Lee J, Schnelli K. 2015. Edge universality for deformed Wigner matrices. Reviews in Mathematical Physics. 27(8).
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1864   OA
Erdös L, Knowles A. 2015. The Altshuler–Shklovskii formulas for random band matrices II: The general case. Annales Henri Poincare. 16(3), 709–799.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1505   OA
Bao Z, Pan G, Zhou W. 2015. Universality for the largest eigenvalue of sample covariance matrices with general population. Annals of Statistics. 43(1), 382–421.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 2166   OA
Erdös L, Knowles A. 2015. The Altshuler-Shklovskii formulas for random band matrices I: the unimodular case. Communications in Mathematical Physics. 333(3), 1365–1416.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1506   OA
Bao Z, Pan G, Zhou W. 2015. The logarithmic law of random determinant. Bernoulli. 21(3), 1600–1628.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1677   OA
Alt J. 2015. The local semicircle law for random matrices with a fourfold symmetry. Journal of Mathematical Physics. 56(10).
View | Files available | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1824   OA
Knebel J, Weber M, Krüger TH, Frey E. 2015. Evolutionary games of condensates in coupled birth-death processes. Nature Communications. 6.
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 1926
Sadel C. 2014. Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips. Mathematical Physics, Analysis and Geometry. 17(3–4), 409–440.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 2019   OA
Erdös L, Schröder DJ. 2014. Phase transition in the density of states of quantum spin glasses. Mathematical Physics, Analysis and Geometry. 17(3–4), 441–464.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 2179   OA
Ajanki OH, Erdös L, Krüger TH. 2014. Local semicircle law with imprimitive variance matrix. Electronic Communications in Probability. 19.
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 2225   OA
Bloemendal A, Erdös L, Knowles A, Yau H, Yin J. 2014. Isotropic local laws for sample covariance and generalized Wigner matrices. Electronic Journal of Probability. 19, 33.
View | Files available | DOI
 

2014 | Conference Paper | IST-REx-ID: 1507   OA
Erdös L. 2014. Random matrices, log-gases and Hölder regularity. ICM: International Congress of Mathematicians, Proceedings of the International Congress of Mathematicians, vol. 3. 214–236.
View | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 1937   OA
Bourgade P, Erdös L, Yau H. 2014. Edge universality of beta ensembles. Communications in Mathematical Physics. 332(1), 261–353.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 2699   OA
Erdös L, Bourgade P, Yau H. 2014. Universality of general β-ensembles. Duke Mathematical Journal. 163(6), 1127–1190.
View | DOI | Download (ext.)
 

2013 | Journal Article | IST-REx-ID: 2837   OA
Erdös L, Knowles A, Yau H, Yin J. 2013. The local semicircle law for a general class of random matrices. Electronic Journal of Probability. 18(59), 1–58.
View | Files available | DOI
 

2013 | Journal Article | IST-REx-ID: 2782   OA
Erdös L, Farrell B. 2013. Local eigenvalue density for general MANOVA matrices. Journal of Statistical Physics. 152(6), 1003–1032.
View | DOI | Download (ext.) | arXiv
 

2013 | Journal Article | IST-REx-ID: 2698   OA
Erdös L, Fournais S, Solovej J. 2013. Stability and semiclassics in self-generated fields. Journal of the European Mathematical Society. 15(6), 2093–2113.
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

department=LaEr

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed